It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-06-2005, 04:28 PM   #1
Senior Member
(female)
 
Join Date: Mar 2004
Posts: 222
Lysander HB User
Could this be a side effect of birth control?

I started the pill 3 days ago. Yesterday something funny happened. I got lightheaded, weak, and short of breath, until it reached the point that all I could do was lie in bed. Today I am feeling stronger, but I still cannot stand for very long until I am too weak and short on breath, and my heart is kind of pounding, the way it does after I've had a strong cup of coffee. (I'm very sensitive to caffeine.)

Starting today I've had wild mood swings all day long, which I expected. So I know that at least is probably the birth control. Could the pounding heart and weakness be a side effect? If it is, is it safe? Normal? I'm 23, and doctors have given me a clean bill of health. I know the safest thing to do would be to call my doctor, but I can't afford that, so at least I'd like to hear some stories of how the pill has reacted to others.

 
Old 08-06-2005, 09:53 PM   #2
Senior Member
(female)
 
Join Date: Mar 2005
Location: Indiana
Posts: 214
JennaLynnK HB User
Re: Could this be a side effect of birth control?

You could call your doctor and just ask if thats a side effect. You could possibly be having a normal reaction the birth control, or it could be a bad side effect that needs to be taken care of. I'm sure the doctor could easily answer your question. Or you could look up the side effects of whatever birth control method you are using on the internet, or go to the birth control forums on this board and see what those women have to say.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Birth Control & Very Serious Side Effects mwel Birth Control 7 06-27-2011 09:19 AM
strange side effect from Yaz? surrendrdorothy Birth Control 4 08-06-2008 06:56 PM
Vaginal discharge because of birth control/yasmin side-effects? Pokiebear1278 Birth Control 5 09-23-2007 02:38 PM
Breast tenderness-common side effect of Desogen? Leelee28 Birth Control 1 05-09-2006 02:19 PM
Does bactrim effect birth control? rhcp Birth Control 4 03-30-2006 07:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!